Publications (14)

2015

  1. Radau and Lobatto-type quadratures associated with strong Stieltjes distributions

    Journal of Computational and Applied Mathematics, Vol. 284, pp. 184-201

2009

  1. On certain symmetric strong distributions, two-point Padé approximation and related quadratures

    Applied Numerical Mathematics, Vol. 59, Núm. 8, pp. 2002-2014

1999

  1. Quadrature formulas for rational functions

    Electronic Transactions on Numerical Analysis, Vol. 9, pp. 39-52

1996

  1. On the convergence of quadrature formulas connected with multipoint Padé-type approximation

    Journal of Mathematical Analysis and Applications, Vol. 202, Núm. 3, pp. 747-775

1993

  1. Two-point partial Padé approximants

    Applied Numerical Mathematics, Vol. 11, Núm. 5, pp. 385-402

1990

  1. Aproximantes tipo-Padé multipuntuales y fórmulas de cuadratura

    Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum, Vol. 1, Núm. 1, pp. 85-97